Follow
Rosella Sampalmieri
Rosella Sampalmieri
Assistant Professor, L'Aquila University
Verified email at univaq.it - Homepage
Title
Cited by
Cited by
Year
Asymptotic behavior of solutions to Euler–Poisson equations for bipolar hydrodynamic model of semiconductors
D Donatelli, M Mei, B Rubino, R Sampalmieri
Journal of Differential Equations 255 (10), 3150-3184, 2013
422013
Asymptotic behavior of solutions to the bipolar hydrodynamic model of semiconductors in bounded domain
M Mei, B Rubino, R Sampalmieri
Kinet. Relat. Models 5 (537-550), 1, 2012
262012
Thermal equilibrium solution to new model of bipolar hybrid quantum hydrodynamics
F Di Michele, M Mei, B Rubino, R Sampalmieri
Journal of Differential Equations 263 (3), 1843-1873, 2017
152017
Global existence for elastic waves with memory
V Georgiev, B Rubino, R Sampalmieri
Archive for rational mechanics and analysis 176, 303-330, 2005
142005
On the geodesical connectedness for a class of semi-Riemannian manifolds
F Giannoni, P Piccione, R Sampalmieri
Journal of mathematical analysis and applications 252 (1), 444-476, 2000
132000
STATIONARY SOLUTIONS TO HYBRID QUANTUM HYDRODYNAMICAL MODEL OF SEMICONDUCTORS IN BOUNDED DOMAIN.
F Di Michele, M Mei, B Rubino, R Sampalmieri
International Journal of Numerical Analysis & Modeling 13 (6), 2016
102016
Geodesical connectedness of compact Lorentzian manifoldes
P Piccione, R Sampalmieri
DYNAMIC SYSTEMS AND APPLICATIONS 5, 479-502, 1996
91996
Stationary solutions for a new hybrid quantum model for semiconductors with discontinuous pressure functional and relaxation time
F Di Michele, M Mei, B Rubino, R Sampalmieri
Mathematics and Mechanics of Solids 24 (7), 2096-2115, 2019
82019
Kuratowski convergence on compact sets
R Sampalmieri
Atti Sem. Mat. Fis. Univ. Modena 39, 381-390, 1992
81992
Asymptotic behavior for linear and nonlinear elastic waves in materials with memory
R Kirova, V Georgiev, B Rubino, R Sampalmieri, B Yordanov
Journal of non-crystalline solids 354 (35-39), 4126-4137, 2008
72008
A steady-state mathematical model for an EOS capacitor: The effect of the size exclusion
F Di Michele, B Rubino, R Sampalmieri
Networks and Heterogeneous Media 11 (4), 603-625, 2016
42016
Closed geodesies on compact Lorentzian manifolds of splitting type
F Antonacci, R Sampalmieri
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 128 (3 …, 1998
31998
Attouch-Wets convergence and Kuratowski convergence on compact sets
P Piccione, R Sampalmieri
Commentationes Mathematicae Universitatis Carolinae 36 (3), 551-562, 1995
31995
On the porosity of the set of 𝜔-nonexpansive mappings without fixed points
J Myjak, R Sampalmieri
Proceedings of the American Mathematical Society 114 (2), 357-363, 1992
31992
On a class of geodesically connected Lorentzian manifolds
F Antonacci, R Sampalmieri
Journal of differential equations 138 (1), 171-187, 1997
21997
Weak solutions of a conservation law with memory.
R Sampalmieri
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 11 (2), 393-414, 1997
21997
Existence and uniqueness for a stationary hybrid quantum hydrodynamical model with general pressure functional
F Di Michele, M Mei, B Rubino, R Sampalmieri
Communications in Mathematical Sciences 19 (8), 2049-2079, 2021
12021
Global existence to the Cauchy problem for hyperbolic conservation laws with an isolated umbilic point
E Felaco, B Rubino, R Sampalmieri
Quarterly of Applied Mathematics 71 (4), 629-659, 2013
12013
On the Geodesical Connectedness for a Class of Semi-Riemannian Manifolds1
F Giannoni, P Piccione, R Sampalmieri
Journal of Mathematical Analysis and Applications 252, 444476, 2000
12000
Weak solutions of a conservation law with memory in several space variables
R Sampalmieri
Nonlinear Differential Equations and Applications NoDEA 5, 99-116, 1998
11998
The system can't perform the operation now. Try again later.
Articles 1–20